Skip to main content

Publications

Journal articles

ZIOLKOWSKI, RW 1987, 'EXACT SOLUTION OF THE SOMMERFELD HALF-PLANE PROBLEM - A PATH INTEGRAL APPROACH WITHOUT DISCRETIZATION', JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS, vol. 1, no. 4, pp. 377-402.

ZIOLKOWSKI, RW 1987, 'NEW ELECTROMAGNETIC RESONANCE EFFECTS ASSOCIATED WITH CAVITY-BACKED APERTURES', RADIO SCIENCE, vol. 22, no. 4, pp. 449-454.
View/Download from: Publisher's site

ZIOLKOWSKI, RW & GRANT, JB 1987, 'SCATTERING FROM CAVITY-BACKED APERTURES - THE GENERALIZED DUAL SERIES SOLUTION OF THE CONCENTRICALLY LOADED E-POL SLIT CYLINDER PROBLEM', IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, vol. 35, no. 5, pp. 504-528.
View/Download from: Publisher's site

ZIOLKOWSKI, RW & JOHNSON, WA 1987, 'ELECTROMAGNETIC SCATTERING OF AN ARBITRARY PLANE-WAVE FROM A SPHERICAL-SHELL WITH A CIRCULAR APERTURE', JOURNAL OF MATHEMATICAL PHYSICS, vol. 28, no. 6, pp. 1293-1314.
View/Download from: Publisher's site

ZIOLKOWSKI, RW & JOHNSON, WA 1987, 'PSEUDODECOUPLING ANSATZ FOR ELECTROMAGNETIC APERTURE COUPLING IN 3-DIMENSIONS', RADIO SCIENCE, vol. 22, no. 2, pp. 169-174.
View/Download from: Publisher's site